Vitamins

Posted on: Thu, 02/08/2007 - 11:02pm
BS312's picture
Offline
Joined: 09/05/2001 - 09:00

DD (PA, TNA, egg and milk allergies) had been taking Safeway store brand multivitamins. Recently the label changed, stating "may contain milk". The ingredients have not changed, just the label, and the milk ingredient is lactate. To be safe we switched brands to one without lactate.

She has been saying that the new red vitamins (not the orange or purple ones) hurt her tongue. The red ones hurt her brother's tongue, too, and he has no food allergies or oral allergy syndrome with any foods. Thinking that this was just an irritation and not an allergy, I told her to take a red vitamin; she took it. (This was probably a mistake beacuse I shouldn't have told a FA child to eat something which made her tongue hurt!) Nine hours later, DD vomited once(no other symptoms, no fever, didn't seem sick). Do you think the vitamin caused a reaction? Would you switch brands again?

Forum

Click on one of the categories below to see all forum topics.

Peanut Free Store

More Articles

There are more "peanut-free" products than ever on the supermarket shelves. This means more choices than ever for peanut-allergic shoppers and...

A young food allergic child is unlikely to say, “My throat is swelling and I’m having difficulty swallowing - I think I’m having an allergic...

There is no definitive treatment for a peanut allergy. Because every case different, reactions will...

If you or your child has a peanut allergy, that unmistakable smell of peanuts wafting through the air...

Almond flour, or almond meal, is made from whole, untreated almonds. It is a wonderful substitute for wheat flour when people are trying to avoid...